# SDR FDEA201707212016

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 73,561 hours, 20,392 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WOULD NOT ARM   FOUND SLIDE STRAP IN THE WAY OF THE GIRT BAR,  STOWED STRAP, OPS CHECKED GOOD IAW MM 25-66-11-2.
